# SDR REXA2022111102497

- Difficulty date: October 21, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 782-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL FS 782-847+14 HAS SEVERAL AREAS OF CORROSION.  INSTALLED SEAT TRACK AND MOUNT RAIL FS 782-847+14 IAW CRJ900 SRM 51-41-02-001-001-A01 AND CRJ 900 AMM 53-00-49-000/400-801-A07. APPLIED CIC TO SEAT RAIL IAW CRJ900 SRM 51-21-00-001-001-A01. SEAT RAIL  PART NUMBER SH670-36260-5. 
"
